Stochastic Volatilities and Correlations of Bond Yields
Article first published online: 8 MAY 2007
The Journal of Finance
Volume 62, Issue 3, pages 1491–1524, June 2007
How to Cite
HAN, B. (2007), Stochastic Volatilities and Correlations of Bond Yields. The Journal of Finance, 62: 1491–1524. doi: 10.1111/j.1540-6261.2007.01242.x
- Issue published online: 8 MAY 2007
- Article first published online: 8 MAY 2007
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!